Journal article icon

Journal article

On the Stability and the Approximation of Branching Distribution Flows, with Applications to Nonlinear Multiple Target Filtering

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Journal:
STOCHASTIC ANALYSIS AND APPLICATIONS
Volume:
29
Issue:
6
Pages:
951-997
Publication date:
2011-01-01
DOI:
ISSN:
0736-2994
URN:
uuid:83a08e63-29ea-4eb1-9e55-e5a2e7b8e90d
Source identifiers:
452007
Local pid:
pubs:452007

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP